T.G. – Tennessee
- Tagged with:
Describe the symptoms and the timeline of the reaction.
Exactly one month after I received the now recalled version of the Johnson&Johnson Vaccine, I have suffered horrible side effects. I had initially felt fine after receiving the single-dose vaccine. However a month later I started experiencing severe tachycardia and extremely high blood pressure ,which has landed me in the hospital multiple times.I have seen my heart rate as high as 180 BPM and my blood pressure as high as 170/120. I have dizziness, shortness of breath, memory loss, tremors, angina, and extreme fatigue. I have suffered uncontrollable severe panic/anxiety attacks that last days/weeks at a time. I can no longer tolerate any heat and I sweat profusely. I can no longer smoke, drink alcohol, or consume any caffeine what-so-ever as these substances now induce severe tachycardia and panic attacks even when consumed, even in small amounts. I have never had Covid before. I was a perfectly healthy 22 year old woman before receiving the vaccine. Doctors have not given me an answer as to why all of this is happening to me. I personally feel my symptoms are a delayed reaction to the vaccine.
-T.G. - Tennessee"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.